Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Automorphisms of Coxeter groups of rank three


Authors: W. N. Franzsen and R. B. Howlett
Journal: Proc. Amer. Math. Soc. 129 (2001), 2607-2616
MSC (2000): Primary 20F55
DOI: https://doi.org/10.1090/S0002-9939-01-05878-6
Published electronically: February 15, 2001
MathSciNet review: 1838783
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

If $W$ is an infinite rank $3$ Coxeter group, whose Coxeter diagram has no infinite bonds, then the automorphism group of $W$ is generated by the inner automorphisms and any automorphisms induced from automorphisms of the Coxeter diagram. Indeed $\operatorname{Aut}(W)$is the semi-direct product of $\operatorname{Inn}(W)$ and the group of graph automorphisms.


References [Enhancements On Off] (What's this?)

  • 1. Brigitte Brink, The dominance minimal roots, J. Algebra 206 (1998), 371-412. MR 99k:20083
  • 2. N. Bourbaki, Groupes et algèbres de Lie, Chap. 4, 5 et 6, Hermann, Paris, 1968. MR 39:1590
  • 3. Roger W. Carter, Finite Groups of Lie Type: Conjugacy Classes and Complex Characters, J. Wiley & Sons, 1985. MR 87d:20060
  • 4. V. V. Deodhar, On the root system of a Coxeter group, Comm. Algebra 10 (1982), 611-630. MR 83j:20052a
  • 5. James E. Humphreys, Reflection Groups and Coxeter Groups, Cambridge University Press, 1990. MR 92h:20002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F55

Retrieve articles in all journals with MSC (2000): 20F55


Additional Information

W. N. Franzsen
Affiliation: Australian Catholic University, 25A Barker Rd, Strathfield, New South Wales 2135, Australia
Email: b.franzsen@mary.acu.edu.au

R. B. Howlett
Affiliation: School of Mathematics and Statistics, University of Sydney, New South Wales 2006, Australia
Email: R.Howlett@maths.usyd.edu.au

DOI: https://doi.org/10.1090/S0002-9939-01-05878-6
Received by editor(s): December 1, 1999
Received by editor(s) in revised form: January 31, 2000
Published electronically: February 15, 2001
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society